# SDR SIMA20220207002

- Difficulty date: February 7, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 14,864 hours, 9,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 17152666801
- Condition: Damaged
- Location: Lh
- Component: Photoluminescen
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR PHOTOLUMINESCENT INDICATOR STRIPS #3 AND #4 DAMAGED-C/A-COMPLETE:REMOVED AND REPLACED LH FLOOR PHOTOLUMINESCENT INDICATOR STRIPS #3 AND #4 IAW EMB 175 AMM 33-50-21 SEE NRWC # E 897877 FOR OPS CHECK OF FLOOR PHOTOLUMINESCENT INDICATOR STRIPS
